# SDR SWIA201128758

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 41,653 hours, 34,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY CEILING FLOOD LIGHT IS INOPERATIVE.  (FLT 6485)  RELAMPED EMERGENCY LIGHT.
